# SDR AALA20060793

- Difficulty date: October 7, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEATS 19D AND 30D HAVE LENS BROKEN.  REPLACED LENS FOR EMERGENCY LIGHTS AT SEATS 19D AND 30D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
